# SDR FDEA201810263016

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,869 hours, 37,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S49318883
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOORBEAM BELOW LT OVERWING DOOR STA 1301. REPAIRED CABIN FLOORBEAM AT LT STA 1301 IAW REPAIR DWG SR10530081-7003. PERFORM REPETITIVE NDI INSPECTION AT LANDING INTERVALS 5000 LANDINGS. IAW SRM 51-50-01 VOL II.  MAJOR REPAIR
